| Model Number |
3214 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that patient experienced ineffective therapy.Surgical intervention may take place to address the issue.
Additional Manufacturer Narrative
D4 - additional device information: primary unique device identification (udi) number was initially submitted without a udi number.E1 update: the reporter¿s information was updated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Surgical intervention was undertaken on (b)(6) 2025 wherein the entire system was explanted and replaced to address the issue.Therapy was restored post procedure.